# SDR AALA202501276310

- Difficulty date: December 22, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,372 hours, 15,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN PLATE IN AFT GALLEY LOCATED BETWEEN FR 69 AND FR 70 ON CABIN FLOOR LEVEL LEFT SIDE PASSENGER CABIN. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
